# SDR 99UAL900358

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Engine: Ge CFM56*
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Eis Display
- Condition: Failed
- Location: Nr 1 Engine Egt
- Component: Smith Indust, 312EDP11
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 95 KNOTS DUE TO A HIGH EGT INDICATION ON THE NR 1 ENGINE.  TROUBLESHOOTING CONFIRMED EGT INDICATION WAS FLUCTUATING BETWEEN 850-970 DEGS.  THE PRIMARY EIS DISPLAY UNIT WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER ANOMALIES.  DURING EIS COMPONENT OVERHAUL THE EGT BOARD WAS FOUND TO BE OUT OF LIMITS.
